MAUDE Adverse Event Report: Olympus Medical Products Czech, spol. s r.o. HF-resection electrode, loop, 24 Fr., 0.2 wire, medium, 12°

Olympus Medical Products Czech, spol. s r.o. HF-resection electrode, loop, 24 Fr., 0.2 wire, medium, 12°
Model Number WA22302D
Medical Device Problem Codes Fracture (1260); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a therapeutic hysteroscopic uterine lesion resection with diagnostic curettage, the distal end of the hf resection electrode fractured and dropped into the uterine cavity.It was immediately located and the fallen remnant was retrieved with a foreign body forceps.The reported event resulted in a procedural prolongation of less than 30 minutes.There were no reports of patient harm.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.

Brand Name
HF-resection electrode, loop, 24 Fr., 0.2 wire, medium, 12°
Common Device Name
HF-resection electrode
Manufacturer (Section D)
Olympus Medical Products Czech, spol. s r.o.
telickova 457/29
prerov 75124
EZ  75124
Manufacturer (Section G)
Olympus Medical Products Czech, spol. s r.o.
telickova 457/29
prerov 75124
EZ   75124
Manufacturer Contact
todd brill
801 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50952319
Report Number3007960282-2026-00145
Device Sequence Number10446450
Product Code FAS
UDI-Device Identifier14042761051665
UDI-Public14042761051665
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K120418
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA22302D
Device Lot Number1000165725
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age45 YR
Patient SexFemale